# SDR AALA20090723TUL08

- Difficulty date: July 15, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,612 hours, 28,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 5936663521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT TIE DOWN TRACK STATION 1098-1212.  REPLACED LEFT TIE DOWN TRACK PER SRM 51-30-01.
